# SDR ASOA201000764

- Difficulty date: May 18, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 19,490 hours, 13,561 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 713-761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE RAIL SEAT TRACK HAS LIGHT CORROSION AT 10AB.  REMOVED LEFT SIDE SIDE SEAT TRACK FROM F.S 713.00-F.S 761.85 DUE TO PRIIOR BLENDING AND DEEP GOUGES PER SRM TASK 53-41-51-101-001-A01 AND PER AMM TASK 53-00-49-000-801 SEAT TRACK OUT OF LIMITS.   INSTALLED NEW SEAT TRACK LT SIDE SIDE SEAT TRACK FORM F.S 713.00 -F.S 761.85 PER AMM TRASK 53-00-49-400-80.
